Inappropriate sexual behaviors associated with donepezil tratment: a case report

Emanuele Cannizzaro, Daniele Lo Coco, Daniele Lo Coco

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We documented a patient with Alzheimer's Disease with profound changes in sexuality after donepezil treatment. We suggested that inappropriate sexual behaviors associated with donepezil, although uncommon adverse event, could develop after donepezil should be taken into consideration by the phisicians prescribing this drug
Original languageEnglish
Pages (from-to)221-222
Number of pages2
JournalJournal of Clinical Psychopharmacology
Volume30
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Psychiatry and Mental health
  • Pharmacology (medical)

Fingerprint

Dive into the research topics of 'Inappropriate sexual behaviors associated with donepezil tratment: a case report'. Together they form a unique fingerprint.

Cite this